# SDR ASAA201805144588

- Difficulty date: May 10, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 43,875 hours, 13,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1480
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 82,251 hours, 42,474 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.   EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ACFT GROUNDED.  PERFORMED A NR 1 PZTC BITE IAW AMM 21-51-00.  FOUND LEFT PACK TCV FAULT.  REMOVED AND REPLACED THE LT TEMP CONTROL VALVE IAW AMM 21-51-10. NR 1 PZTC BITE CHECKED GOOD AFTER THE REPLACEMENT.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST IAW AMM 21-61-00.  NO NEW FAULTS FOUND,  LT & RT PACKS OPS CHECKED GOOD.  ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
